# SDR JBXA970019

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- Engine: Rroyce TAYMK65015
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 42046
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: H

## Discrepancy

NUMBER 1 HYDRAULIC SYSTEM LOW QUANTITY.  CREW PREFORMED MANUAL GEAR EXTENTION DUE TO LOSS OF HYDRAULIC SYSTEM NUMBER 1.  BOTH MAIN LANDING GEAR DOORS WHERE DAMAGED ON LANDING IN RDU.  MAINTENANCE FOUND ENGINE NR 2 HYD SYS NR 1 PUMP WITH A BLOWN SEAL.  REMOVED AND REPLACED ENG NR 2 SYS NR 1 HYD PUMP I-A-W AMM 29-11-01, OPS CHK GOOD.  SERVICED HYDRAULIC SYSTEM NR 1 IAW AMM 12-12-01.  REMOVED MLG DOORS AND PLACED ON DMI NR 04400 PER F-100 CDL 52-05.  AIRCRAFT RETURNED TO SERVICE.
